MAUDE Adverse Event Report: ARTHREX, INC. AUGMENTED REAMER DRIVE SHAFT, LOCKING; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. AUGMENTED REAMER DRIVE SHAFT, LOCKING; MANUAL INSTR, GENERAL SURGICAL
Model Number AUGMENTED REAMER DRIVE SHAFT, LOCKING
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 20-feb-2026, it was reported by a sales representative via (b)(4) that an ar-9676t augmented reamer drive shaft got bound up with an ar-9597-10 reamer sleeve and an ar-9597-20 reamer sleeve during reaming.Additional information provided 3-mar-2026: case was able to be completed with older inner reamer shafts and old reamer blades available, and the inner and outer sheath hadn't completely cold welded together.No other patient effects, a few minute delay to swap out devices.

Brand Name
AUGMENTED REAMER DRIVE SHAFT, LOCKING
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24647578
Report Number1220246-2026-01546
Device Sequence Number9918575
Product Code LXH
UDI-Device Identifier00888867499058
UDI-Public00888867499058
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAUGMENTED REAMER DRIVE SHAFT, LOCKING
Device Catalogue NumberAR-9676T
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by Manufacturer07/06/2026
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown